VOLUME 12 2007 NUMBERS 1–2

Simple-Regular Expressions and Languages
Yo-Sub Han, Gerhard Trippen, Derick Wood
Pages 181–194

Download Abstract
Fulltext is accessible with your personal account
ShowHide BibTeX
  author  = {Yo-Sub Han and Gerhard Trippen and Derick Wood},
  title   = {Simple-Regular Expressions and Languages},
  journal = {Journal of Automata, Languages and Combinatorics},
  volume  = {12},
  number  = {1--2},
  pages   = {181--194},
  year    = {2007},
  url     = {https://doi.org/10.25596/jalc-2007-181},
  doi     = {10.25596/jalc-2007-181}
If you would like to see an embedded preview, try to select preview as the action for Portable Document Format (PDF) in your brower settings.
Keywords: simple-regular languages, descriptional complexity, outfix-freeness and state expansion
DOI: 10.25596/jalc-2007-181